# SDR UPS07648938

- Difficulty date: January 22, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 3431 · Localizer/VOR System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ils System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ALL 3 ILS SYSTEMS INOP.  REPLACED ILS CONTROL PANEL PER AMM 34-31-02-4. OPS CHECKS GOOD.
